Please use this identifier to cite or link to this item:
Title: A note on quadrics through an algebraic curve
Author: Serrano, Fernando
Keywords: Geometria biracional
Geometria projectiva
Birational geometry
Projective and enumerative geometry
Issue Date: 1988
Publisher: American Mathematical Society
Abstract: In this note we describe the intersection of all quadric hypersur- faces containing a given linearly normal smooth projective curve of genus n and degree 2n + 1
Note: Reproducció del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 1988, vol. 102, núm. 3, p. 451-454.
Related resource:
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
34841.pdf430.57 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.